Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

K2 vitamin supplement side effects

Premium Questions

Dr. Binu Parameswaran Pillai MD

metabolism and increase bone density . Do I need to be concerned about side effects? Should I have certain ...There is a new weight loss (fat-burning) supplement called FORSKOLIN. It contains some... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr.  Shafi Ullah Khan MD

, certain supplements, avoid certain foods, etc...or is purely up to chance? I am a 32 year old physically fit woman who is petite (5'2 and 105 pounds). I take no other medication/supplements/... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Chintan Solanki MD

concerned about the side effects of this drug and am looking to supplement him with minerals and vitamins but want to make sure nothing will contraindicate. What vitamins or minerals... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Abhijit Sonawane MD

, and Humalog . I have had reactions to most of the heart med, and statins, also had a reaction to some vitamin supplements. They also question my kidney functions. After looking at the potential side... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I am 55 years old diabetic and using tab Glycomet gp2, one in morning and one in night, 30 mints before food and using B-Active multi vitamin tab one in the morning after breakfast. I do brisk walking 5 ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Public Forum Discussions

Dr. Indu Thakur MD

My question is what is the side effect of silica. I take a quite a few supplements and they all say other and the ingredient is usually less than 2% silica even in my whole food vitamins.... View answer

Answered by : Dr. Indu Thakur ( Dentist)
Dr. Sweta Ruparel MD

) is there any side effects of normaxin like sleeping pills , is it addictive?can i continue? 3) 3 days back I ... , as i think the multi vitamin is making things worse as before. 4) Last 2... View answer

Answered by : Dr. Sweta Ruparel ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

I was advised by a friend that large amounts of vitamin E could cure a disabling pain in my left leg that ran from my knee to my buttocks. I took 2500 IU of vitamin E for 2 days and the pain ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Harshita MD

-Arginine 20 mg + L-Lysine 20 mg. - 12 Vitamins: Vitamin A 5000 IU + Vitamin B1 4.5 mg + Vitamin B2 5.1 mg ... medications and dietary supplements .. my case improved widely ..... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr.  Mohammed Taher Ali MD

I am taking many vitamin and mineral supplements (fish oil , glucosamine, coq10, propolis, royal jelly d3, calcium etc. ) and would like to know the side effects of vit k2. I am... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Bhagyalaxmi Nalaparaju MD

Hi, Since it is protein supplement it does not cause side effects.

Dr. Vaddadi Suresh MD

yes, it is a side effect of the drug